I've been on Pred for 3 weeks now at 40mg a day. The only side effects I've noticed is 1.) insomnia and 2.) slightly decreased blood pressure (still within the range of normal but at the edge of normal). I typically wake up 3-4 times a night from a sound sleep. If you've had that side effect yourself, then I would anticipate you waking up more often. Due to the low blood pressure, my heart seems to beat a little faster even when I am at rest (my GI said that is nothing to worry about
). Both side effects will go away as soon as I am ready to taper to lower dosages.
I hope the increased dosage works well for you. I hadn't heard of oral dosages quite that high before. I know higher dosages can be given intravenously though...
34; Currently flaring w/6 daily bms
Rx: Daily 40mg Prednisone, 50mg 6MP, Lialda, and Rowasa w/ no supplements or diet mods.
Dx: 2-2012 ulcerative proctosigmoiditis
Post Edited (iPoop) : 1/29/2013 12:45:09 PM (GMT-7)